Advanced Search
MyIDEAS: Login to save this article or follow this journal

Linearity tests and stationarity

Contents:

Author Info

  • Rehim Kilic
Registered author(s):

    Abstract

    This paper shows that the asymptotic distributions of LM -type linearity tests against Smooth Transition Autoregressive (STAR) models, in the presence of a unit root, are non-standard and using standard χ 2 critical values may lead to incorrect inference as the tails of the distribution of tests will be thicker than the χ 2. This finding also indicates that one needs to test for stationarity prior to applying linearity tests. Copyright Royal Economic Socciety 2004

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://www.blackwell-synergy.com/servlet/useragent?func=synergy&synergyAction=showTOC&journalCode=ectj&volume=7&issue=1&year=2004&part=null
    File Function: link to full text
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Royal Economic Society in its journal The Econometrics Journal.

    Volume (Year): 7 (2004)
    Issue (Month): 1 (06)
    Pages: 55-62

    as in new window
    Handle: RePEc:ect:emjrnl:v:7:y:2004:i:1:p:55-62

    Contact details of provider:
    Postal: Office of the Secretary-General, School of Economics and Finance, University of St. Andrews, St. Andrews, Fife, KY16 9AL, UK
    Phone: +44 1334 462479
    Email:
    Web page: http://www.res.org.uk/
    More information through EDIRC

    Order Information:
    Web: http://www.ectj.org

    Related research

    Keywords:

    References

    No references listed on IDEAS
    You can help add them by filling out this form.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Sollis, Robert, 2008. "U.S. dollar real exchange rates: Nonlinearity revisited," Journal of International Money and Finance, Elsevier, vol. 27(4), pages 516-528, June.
    2. Aksoy Yunus & Leon-Ledesma Miguel A., 2008. "Non-Linearities and Unit Roots in G7 Macroeconomic Variables," The B.E. Journal of Macroeconomics, De Gruyter, vol. 8(1), pages 1-44, February.

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:ect:emjrnl:v:7:y:2004:i:1:p:55-62. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing) or (Christopher F. Baum).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.